Estriol vaginal cream - anyone try this?

LettyDecember 27, 2001

I had a hysterectomy four years ago. Since I still have my ovaries I am now having hot flashes and vaginal atrophy .My doctor prescribed estradiol vaginal cream which I know is a kind of estrogen. Because I have a family history of breast cancer, hormonal problems, and breast disease I asked my doctor to prescribe estriol cream instead. Does anyone have this experience?

Thank you for reporting this comment. Undo
popcornhazel

Read the book from your library or interlibrary loan if they don't have it.

It covers estriol use. Doctors are discovering that women do best when any estrogen (even natural) is accompanied by progesterone to balance it. Try to avoid synthetic anything.

Even though you have your ovaries the message has been interrupted and your progesterone is likely too low, perhaps not even being produced. Estrogen has a nasty habit of becoming excessively out of balance with progesterone.

Read the book and THEN see your doctor. Do it now so you can have relief.

    Bookmark   December 31, 2001 at 5:28PM
Sign Up to comment
More Discussions
premenstrual nausea when perimenopausal?
Well, I've gone from having no PMS symptoms at all,...
tanama
post menopausal
Is there a board for post menopausal women or for women...
emee
Anyone got relief for palpitations?
Hi everyone. I'm 52 and I've been going thru menopause...
grandmapoo
dental woes and menopause
After reading some of the posts here, I feel I can...
janeinspace
All the symptoms I've experienced!!!!!
Well Ladies, Where do I begin to tell you of all the...
pudd
© 2015 Houzz Inc. Houzz® The new way to design your home™